# SDR AALA202211284109

- Difficulty date: November 8, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N993AN
- Make and model: Airbus A321-231
- Aircraft serial: 7188
- Aircraft time: 17,892 hours, 6,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004220401
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT HAND AFT PASSENGER / CREW DOOR CUT OUT LOWER FORWARD CORNER FITTING AT FR 66 BETWEEN S22L AND S23L. REPLACED CORNER FITTING PER SRM 51-72-11.
